skin-hair-icon
Reaction on skin
Hi i am sumit gupta i have reaction on face due to applied a cream on face its look dark red colour on face from last 1 yr please suggest what to do..
72 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

We need to know what cream you are applying. It could contain steroid i guess.if you could provide the name ,I will be able to help you.
Health Tips
Avoid using over the counter creams
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?

This question featured in :

Delayed pain reaction Leukemoid Reaction
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.